# SDR 95ZZZX2999

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58H
- Make and model: Cessna 414A
- Aircraft serial: 414A0314
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Blower
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, PILOT NOTICED BURNING SMELL FROM UNDER SEAT (PILOTS).  RETURNED AIRCRAFT BACK TO BASE WITHOUT FURTHER INCIDENT.  MECHANIC FOUND CHAFED WIRE GOING TO AIR COND. BLOWER MOTOR.  REPAIRED WIRE AND OPS CHECKED GOOD.
